# SDR ASMF20180918002

- Difficulty date: July 9, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737852
- Aircraft serial: 39957
- Aircraft time: 13,676 hours, 5,019 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: R15048
- Part serial: 150221
- Condition: Failed
- Location: Aileron
- Part time: 13,676 hours, 5,019 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED FAILURE WITH AILERON TRIM FRM 27105042. MAINTENANCE PERSONNEL PERFORMED INSPECTION CONFIRMING FAILURE. THEREFORE ACTUATOR ELECTRONIC TRIM WAS REPLACED IAW AMM 27-11-54 AND AILERON ADJUST WAS PERFORMED IAW AMM 27-11-00, ALL TESTED CORRECT.
